domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Results 1 to 6 of 6

Thread: using testosterone

  1. #1

    using testosterone

    Hey I been using testosterone for over a year and 6 months. What do you recommend to come off with? I have used masteron and eq of and on as well. I'm starting to get ed on and off. Is it bc I been on too long?

  2. #2
    How much have you been using and is it doc prescribed?

  3. #3
    Senior Member Mark Diesel's Avatar
    Join Date
    Apr 2017
    Location
    Oregon
    Posts
    239
    You should not be having ED if your dose, injection schedule, and estrogen levels are on point. If they are on point I would assume it’s a different reason.


    Sent from my iPhone using Tapatalk

  4. #4
    Quote Originally Posted by sonnerboon View Post
    Hey I been using testosterone for over a year and 6 months. What do you recommend to come off with? I have used masteron and eq of and on as well. I'm starting to get ed on and off. Is it bc I been on too long?
    Get a blood test. Its a guess without bloods. Could be numerous things

    Sent from my SM-G930P using Tapatalk

  5. #5
    you need bloodwork.. without that you are just asking me to be a psychic and/or take guesses at the actual issue...




  6. #6
    Something is off. Bloodwork can tell you what it is. The question is why in god's name have you been on this long? That's insanity unless you are talking about low dose doctor prescribed trt.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •